# SDR EIA990082

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, NR 4 PYLON DIAGONAL BRACE ATTACH FITTING LUG BORE HAS DEEP MACHINE MARK.  REPAIRED IAW SB 54-2164.  (M)
